RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 1999 Volume 35, Number 2, Pages 280–284 (Mi de9883)

Numerical methods

Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I

V. A. Sadovnichy, A. Yu. Popov

Lomonosov Moscow State University

UDC: 517.925.44

Received: 26.10.1998


 English version:
Differential Equations, 1999, 35:2, 284–288

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025